# SDR SWAA2024080621519

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 39,388 hours, 18,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; OUTBOARD AFT FLAP; LOWER SKIN DELAMINATED. 7 1/2 INCH X 7 1/2 INCH; 5 INCHES FROM TRAILING EDGE; 6 INCHES FROM INBOARD EDGE.<[01] REPLACED LH WING; O/B AFT FLAP PER AMM 27-51-22. OPS CHECK GOOD;[02] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)]
